# SDR DALA2016020500943

- Difficulty date: February 4, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N943DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53557
- Aircraft time: 38,168 hours, 32,239 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED SMOKE IN THE CABIN UPON LANDING.  BEGAN AFTER THRUST REVERSERS ACTIVATED.  MOVED FROM THE BACK OF THE CABIN FORWARD.  INSPECTED ACFT.  NO LEAKS OR INGESTION FOUND.  PERFORMED DUCT BURNOUT AND REPLACED COALESCER BAGS.
